# SDR CKSA97402

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Adjust
- Location: Mlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN TRANSIT DOOR FE RT GEAR DOOR ANNUNCIATOR LIGHTS ON WHILE A/C IN CLIMB/DESCENT OR RUFF AIR IN CRUISE.  GEAR HANDLE UP LIGHTS GO OUT FIRM 32-12-01-30.  FOUND BOTH M/L/G UPLOCK SENSOR AND M/L/G DOOR UPLOCK SENSOR TO HAVE A COATING OF GREASE ON THEM.  CLEANED SENSORS AND PERFORMED ADJUSTMENT AND TEST PER L1011 MM 32-61-07 AND 32-61-02 OPS CHECKED GOOD ON GROUND.
